# SDR CALA0400190

- Difficulty date: February 29, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 52,607 hours, 27,635 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27482
- Condition: Punctured
- Location: Lt Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER LOWER TRAILING EDGE SKIN PANEL PUNCTURED JUST OUTBOARD OF ELEVATOR, BL 215.28.  THE PANEL WAS REPAIRED IAW SRM 51-70-05.
